# SDR 99FDEA00345

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inop
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

ON CLIMBOUT, RECEIVED SEL AIR SYS MAN.  CREW NOTICED NR 1 PACK TEMP INCREASING AND 3 MIN LATER AIR MANF 1 FAIL LEVEL 3 ALERT.  ENG 1 BLD SHOWED CLOSED AND 1-2 ISOL & 1-3 ISOL SHOW CLOSED.  *S/D*  REMOVED AND REPLACED NR 2 ACM PER MM 21-53-21-2.  OPS CK OK MEL IS CLEARED.
